# SDR JJBA20230606004

- Difficulty date: May 29, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 46,784 hours, 29,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 FLOOR DOUBLERS IN FRONT OF SERVICE DOOR CORRODED. INSTALLED DOUBLERS.
